advertisement
Question
Posted by: Ilse | 2009-01-29

Epstein Barr virus

Hi there, this week after a blood test doc concluded that I have a reactivation of Glandular Fever (Epstein Barr virus) as I know there is no treatment for this being viral I still have some concerns. I am taking a prouct called The Tibb Immuno Pack to build up my immune system. My biggest concern though is my hands and feet seem swollen as if I have water retention is this a side effect of glandular fever? . Do have slight headaches and my face feels hot like I have a fever. Two weeks ago had strange rash on my tummy &  arms also my legs this was slighty ithcy but not to bad stangely was also warm to the touch. many thanks<br>Ilse

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ilse
Glandular fever won't cause swollen hands or feet but kidney or heart problems may - ask your doctor to test your urine and check for signs of heart disease. The rash can be caused if you take ampicillen while having glandular fever, but can also sometimes be caused by a virus infection itself. Viral infections can cause fever and headache.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement